Hi, 

so on my 17th of May I started my period it, lasted 3 days which is not normal for me, it's usually 5-8 day even on the pill. Two days later I had a light period for one day then it stopped. I did have sex with my boyfriend (stupidly unprotected as we usually do) in those two days so I assumed that it was because of the sex but normally the spotting occurs the same day. Well it's now the 28th of June and on the 26th I noticed spotting I've never had something like this before a period before. ive been nauseous I've been having slight cramping and slight mood swings. I am on the pill's 2nd weeks 4th pill of a combination pill. I had stopped taking the pills for a month because I was not taking them like I should. The first week I had to double up on the first two days, (not off to a good start) but I have been taking them at the same time every day like I should since I've been taking them. I'm just wondering if it's stress the new pills or if I should worry about pregnancy because I still have been having sex unprotected as I've always had. I also have all the days I've had sex recorded in my pill app if needed. Thank you.